# SDR AALA202511202795

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 29,122 hours, 11,641 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Guide Fitting
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND FORWARD EMERGENCY EXIT DOOR 843 AFT DOOR FRAME LOWER GUIDE FITTING UPPER BOLT AND NUT LOOSE. MAINTENANCE TIGHTENED GUIDE FITTING BOLT AND NUT PER AMM 52-22-00.
